# SDR DALA1208793117

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5347219320000
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 65 & 66 FLOORBEAM Y765 CORRODED.  REMOVED AND REPLACED  FLOORBEAM IAW SRM 51-42-11.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15,  AFTER CORROSION REMOVAL.  ORIG MAT. 0.157" DAMAGE DIM. L=1" W=1"   D=.035".
